Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 5, 2012Taylor County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 5:06 PM EDT for Taylor County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 5:06 PM EDT (21:06 UTC)
Expired
Jul 5, 2012, 5:30 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Taylor County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WWUS82 KFFC 052106
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU JUL 5 2012

GAZ080-052130-
506 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TAYLOR COUNTY
UNTIL 530 PM EDT...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESLEY CHURCH...BUTLER...HOWARD AND MAUK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3250 8444 3254 8444 3257 8442 3257 8441
      3258 8441 3270 8433 3263 8414 3242 8422
TIME...MOT...LOC 2106Z 024DEG 7KT 3257 8428

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 1:58 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 5, 1:58 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT THU JUL 5 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE
THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM
AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE
STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE
STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION.
PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL
CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD
CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT
AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH
THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON...
MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA
EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE
ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY
AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK
SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP
SEVERE THUNDERSTORM THREAT ISOLATED.

WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO
UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY
HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER
70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY
CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM
DISCUSSION FOLLOWS...

/ISSUED 414 AM EDT THU JUL 5 2012/
THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS.  THE UPPER
LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK
IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST...
PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS
AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY
AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN
U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY
REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY
SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR
CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS.
MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA...
PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF
INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH
AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE
NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH
WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS
MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY.
ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE
GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST.

ATWELL/17

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND POSSIBLY KMCN. ISOLATED TO SCATTERED CONVECTION
ALREADY DEVELOPING IN FAR NORTH GEORGIA. THIS TREND SHOULD CONTINUE
WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH THROUGH
02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WESTERLY
BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  72  99 /  40  40  40  30
ATLANTA         75  97  75  96 /  40  40  40  30
BLAIRSVILLE     67  94  67  91 /  50  40  40  40
CARTERSVILLE    68  98  69  98 /  40  40  40  40
COLUMBUS        74  96  75  94 /  40  40  40  30
GAINESVILLE     73  97  73  98 /  40  40  40  40
MACON           74  96  74  96 /  40  40  40  30
ROME            69  98  69  98 /  40  40  40  40
PEACHTREE CITY  68  96  69  95 /  40  40  40  30
VIDALIA         76  96  75  96 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 6:07 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT THU JUL 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
607 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES WILL MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN
UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL
BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF
HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
LINGERING OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION WILL
COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL
TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE
STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD
SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 4:41 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU JUL 5 2012

GAZ103-104-052115-
441 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PLAINS...FRIENDSHIP...CONCORD...CROXTON
CROSSROADS...DUMAS...PRESTON...LEVERETTS...KIMBROUGH...CENTERPOINT
AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3187 8434 3195 8444 3193 8444 3191 8446
      3192 8465 3203 8465 3207 8464 3213 8450
      3213 8444 3215 8443 3216 8439 3206 8425
TIME...MOT...LOC 2041Z 043DEG 6KT 3203 8441
Special weather statement, Jul 5, 4:55 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT THU JUL 5 2012

GAZ089-090-052130-
455 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF FORT BENNING...AND THE
THUNDERSTORM WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...SAINT MARYS
HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...
CUSTER ROAD TERRACE...SAND HILL...NORTH FORT BENNING...COLUMBUS...
ROSE HILL AND EDGEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3236 8499 3241 8499 3242 8497 3247 8501
      3256 8490 3246 8476 3224 8492 3227 8492
      3230 8495 3232 8501 3235 8501
TIME...MOT...LOC 2055Z 180DEG 0KT 3253 8477
Special weather statement, Jul 5, 5:01 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT THU JUL 5 2012

GAZ009-052130-
501 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
TOWNS COUNTY UNTIL 530 PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TOWNS COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PLUM ORCHARD GAP SHELTER...TATE CITY AND TITUS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
      3492 8359 3491 8360 3491 8362 3499 8365
      3500 8355
TIME...MOT...LOC 2101Z 255DEG 11KT 3498 8353
Special weather statement, Jul 5, 5:01 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT THU JUL 5 2012

GAZ078-089-052130-
501 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNTAIN HILL...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WHITESVILLE-PINE LAKE...MOUNTAIN
HILL...GOAT ROCK LAKE AND LAKE HARDING. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3286 8506 3273 8491 3258 8507 3264 8511
      3267 8510 3269 8512 3273 8512 3275 8515
      3278 8513 3279 8516 3280 8516
TIME...MOT...LOC 2101Z 049DEG 4KT 3274 8507
Special weather statement, Jul 5, 5:02 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT THU JUL 5 2012

GAZ090-091-052130-
502 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MARION AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BRANTLEY...BUENA VISTA...
ZELLOBEE...CHURCH HILL AND MANTA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3218 8456 3219 8456 3219 8460 3221 8460
      3223 8463 3224 8478 3246 8460 3237 8442
      3216 8454
TIME...MOT...LOC 2102Z 031DEG 11KT 3234 8456
Special weather statement, Jul 5, 5:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU JUL 5 2012

GAZ080-052130-
506 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TAYLOR COUNTY
UNTIL 530 PM EDT...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESLEY CHURCH...BUTLER...HOWARD AND MAUK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3250 8444 3254 8444 3257 8442 3257 8441
      3258 8441 3270 8433 3263 8414 3242 8422
TIME...MOT...LOC 2106Z 024DEG 7KT 3257 8428

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:23 PM EDTSpecial Weather StatementFFCTowns37 min
Jul 5, 2:38 PM EDTSpecial Weather StatementFFCDawson22 min
Jul 5, 3:21 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 5, 3:46 PM EDTSpecial Weather StatementFFCDooly, Marion, Schley, Sumter29 min
Jul 5, 3:59 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 5, 4:20 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor40 min
Jul 5, 4:34 PM EDTSpecial Weather StatementFFCTowns26 min
Jul 5, 4:41 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 5, 4:43 PM EDTSevere Thunderstorm WarningFFCSumter, Webster47 min
Jul 5, 4:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 5, 5:01 PM EDTSpecial Weather StatementFFCTowns29 min
Jul 5, 5:02 PM EDTSpecial Weather StatementFFCMarion28 min
Jul 5, 5:19 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee41 min
Jul 5, 5:33 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 5, 5:49 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jul 5, 5:58 PM EDTSpecial Weather StatementFFCDodge32 min
Jul 5, 6:04 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge41 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe23 min
Jul 5, 6:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson26 min
Jul 5, 6:48 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 5, 7:04 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker26 min
Jul 5, 7:14 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup31 min
Jul 5, 7:17 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale28 min
Jul 5, 7:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd52 min
Jul 5, 7:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup23 min
Jul 5, 7:33 PM EDTSpecial Weather StatementFFCButts27 min
Jul 5, 7:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jul 5, 7:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren, Washington44 min
Jul 5, 7:50 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton25 min
Jul 5, 7:56 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.